# SDR AALA202108037759

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 10,867 hours, 1,270 cycles
- System (JASC): 5630 · Door Windows
- Part: Switch
- Part number: NP1960131
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR WINDOW WILL NOT OPEN. DIMMING FUNCTION INOPERATIVE. REPLACED DIMMABLE CONTROL BOX CABIN WINDOW SWITCH AT L3 DOOR PER AMM 25-21-11.
